# SDR IPXA2015091793652

- Difficulty date: September 3, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 21,479 hours, 14,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, LT FIXED L/E AT NR 4 SLAT INBD AUX TRACK L/E IS DENTED.  REPAIRED LT FIXED L/E AT NR 4 SLAT INBD AUX TRACK IAW SRM 51-70-07.
